# SDR P5CA0401127

- Difficulty date: June 18, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Ib Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AILERON DELAMINATED LOWER SIDE WBL500 2 PLACES.  REPAIR 2EA DAMAGED AREA WITH FIBER GLASS IAW SRM 51-40-15, APPLIED CONDUCTIVELY COATING, PRIMED AND PAINTED.
